# SDR AALA2019082629074

- Difficulty date: August 12, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 55,443 hours, 22,833 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 500g
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO COMPARTMENT BAFFLE ATTACHMENT CLIP ANGLE CRACKED AT BS 500G AND RBL 25. REPLACED ATTACHMENT CLIP ANGLE PER BOEING DRAWING 143A7505.
